# SDR UPS06846406

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs1400 L35-36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF SKIN FOUND SHEAR TIE CORROSION OUT OF LIMITS AND CRACKED AT STA 1400 BETWEEN L35R- L36.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 51-1-21, 51-1-20D, 53-02-33.
